Notes On Generalized (sigma, tau)-Derivation


GÖLBAŞI Ö. , KOÇ E.

RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, vol.123, pp.131-139, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 123
  • Publication Date: 2010
  • Title of Journal : RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA
  • Page Numbers: pp.131-139

Abstract

Let R be a prime ring with charR not equal 2 and let sigma, tau be automorphisms of R. An additive mapping f : R -> R is called a generalized (sigma, tau)-derivation if there exists a (sigma, tau)-derivation d : R -> R such that f(xy) = f(x)sigma(y)+tau(x)d(y) holds for all x,y is an element of R. In this paper, some well known results concerning generalized derivations of prime rings are extended to generalized (sigma,tau)-derivations.